Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Constipation and hair fall. BP raised. Can I take thyroid medication to balance TSH level?

Sir my tsh level is 12 but my t3 and T4 is normal I am suffering from constipation even I loose my hair.due to constipation my Blood pressure some times raised I have gone through with all the test and every thing is normal. Like lipid ECG TMT and lever function.sir should I take a thyroid medicine to conrol my tsh level. Please help me please . Even I having pain in a back side of body due to all comes chakkar so many times when I walk or runing.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM.
FIrst of all, TSH is the hormone which maintanes the T3 and T4 balance. SO, it is the guardian of thyroid..
WHen thyroid is hypofunctioning then the TSH becomes elevated and causes normal functioning of thyroid..
So, if you do not take thyroxine then TSH level does not go back to normal level and it may lead to enlargement of thyroid gland and it may lead to any neoplastic changes also.
SO, you must take that thyroxine daily as per schedule.
THats all.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor